# SDR COM31026

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341CA
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 7600 · Engine Controls
- Part: Quadrant
- Part number: 5308211
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 19,106 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRICTION LOCK ON CONTROLS QUADRANT IS NOT WORKING.  REPLACED QUADRANT.
